# SDR DALA1136943749

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 32,838 hours, 12,590 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT FWD TRUNNION ATTACH FITTINGS.  NO CORROSION FOUND IN BORES ONLY ON SPOT FACE.  REMOVED CORROSION PER SRM 57-20-90 WITHIN LIMITS ON BOTH LEFT AND RIGHT SIDE.
